# SDR IPXA2017031215017

- Difficulty date: February 27, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: ANB75432
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING LOWER JOINT SPLICE PLATE IS CHAFED AT XCW 118.200.  REPAIRED SPLICE PLATE EA 011-5730-01-A6700, REV I/R, AND EO MD11-5730-63561-A.
